# SDR ASAA1058180

- Difficulty date: August 14, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 15,680 hours, 4,562 cycles
- System (JASC): 2437 · DC Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK AND ENGINE START "ELEC" LIGHT ILLUMINATED.  ACCOMPLISHED FIM TASK 24 34 00 810 802.  FAULT LIGHT EXTINGUISHED AND CLEARED.  ORIGINAL MAINT TEST DISPLAYED "SPCU INOP".  NO FURTHER FAULTS DISPLAYED DISCREPANCY CLEARED.
